# SDR DALA2019042902685

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION;OUT OF RANGE SELF ILLUMATING EXIT SINGS FWD ENTRANCE;UPPER L2 AND AFTER GALLEY ZONE 3 EAS. EXIT SINGS FWD ENTRANCE;UPPER L2 AND AFTER GALLEY ZONE 3 EAS WERE REMOVED PER MD-88 AMM 11-00-01-201 STEP 3. B, EXIT SINGS FWD ENTRANCE;UPPER L2 AND AFTER GALLEY ZONE 3 EAS WERE INSTALLED PED MD-88 AMM 11-00-01-201 STEP 3 C. (LP1050637)
